# SDR SWAA2015111145959

- Difficulty date: November 5, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 35,349 hours, 20,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 WINDOW FRAME CRACKED IN RADIUS OF THE UPPER OTBD CORNER.  REPAIRED FRAME IAW ACO.
